# SDR SWAA2024022153635

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 65,599 hours, 38,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT AND ASSOCIATED INTERIOR LIGHTED SIGNS INOP.<[01] R&R'D BATTERY PACK M1675 PER AMM 33-51-06.
